# SDR MASA200800214

- Difficulty date: March 10, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- Aircraft time: 27,872 hours, 26,248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7147 EGE-DEN - CAPTAIN REPORTED LOUD NOISE FROM EMERGENCY EXIT AT ROW 4D.  MX CLEANED AND LUBED EXIT DOOR SEAL, OPS GOOD.
